# SDR AALA2019101549003

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 16,935 hours, 8,103 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Outlet
- Condition: Odor
- Location: Jumpseat
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DECENT FLIGHT ATTENDANTS REPORTED BURNING SMELL WHICH SEEMED TO ORIGINATE IN AREA AROUND 2L JUMPSEAT POWER OUTLET. ODOR WENT AWAY AT LANDING. MAINTENANCE REPLACED OUTLET AT 2L JUMPSEAT PER MM 25-29-00.
